# SDR SWIA2017102343891

- Difficulty date: September 27, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 34,820 hours, 21,334 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Chafed
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL LATCH HANDLE, HOUSING IS CHAFED AT UPPER AREA OF PIVOT POINT. REMOVED AND REPLACED THE HANDLE HOUSING IAW SRM. LEAK CHECKED GOOD.
